Library Header Image
LSE Research Online LSE Library Services

The distance between rival nonstationary fractional processes

Robinson, Peter (2005) The distance between rival nonstationary fractional processes. Journal of Econometrics, 128 (2). pp. 283-300. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/j.jeconom.2004.08.015
Item Type: Article
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
JEL classification: C - Mathematical and Quantitative Methods > C2 - Econometric Methods: Single Equation Models; Single Variables > C22 - Time-Series Models
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 27 Apr 2007
Last Modified: 20 Aug 2021 01:37

Actions (login required)

View Item View Item